# SDR EIAA2000087

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - C6/D-CHECK - CENTER WING LOWER EXTERIOR SKIN AT APPROXIMATE STA 1030 ON RIGHT SIDE OF KEEL BEAM HAD AN AREA 1 INCH BY 2 INCH WITH SEVERE CORROSION.  REPAIRED PER ECRA 479-57-127-2 REV B.  BLENDED CORROSION, FLAP PEENED, AND INSTALLED FILLER.  (X)
